[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 11, Issue 1 (9-2017) ::
J. of Stat. Sci. 2017, 11(1): 37-55 Back to browse issues page
D-optimal Design for Regression Beta with Random Effect
Habib Jafari , Samira Amibigi , Parisa Parsamaram
Abstract:   (121 Views)

Most of the research of design optimality is conducted on linear and generalized linear models. In applicable studies, in agriculture, social sciences, etc, usually in addition to fixed effects, there is also at least one random effect in the model. These models are known as mixed models. In this article, Beta regression model with a random intercept is considered as a mixed model and locally D-optimal design is calculated for simple and quadratic forms of the model and the trend of changes of optimal design points for different parameter values will be studied. For the simple model, a two point locally D-optimal design has been obtained for different parameter values and in the quadratic model, a three point locally D-optimal design has been acquired. Also, according to the efficiency criterion, these locally D-optimal designs are compared with the same designs. It was observed that the efficiency of optimal design, when the random intercept is not considered in the model is lower than the case in which the random effect is considered.

Keywords: D-optimal design, Random effect, Quasi likelihood, Beta regression model, Quasi Fisher information
Full-Text [PDF 203 kb]   (44 Downloads)    
Type of Study: Applied | Subject: Applied Statistics
Received: 2015/11/28 | Accepted: 2016/10/18 | Published: 2017/12/16
Send email to the article author

Add your comments about this article
Your username or Email:

Write the security code in the box >



XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Jafari H, Amibigi S, Parsamaram P. D-optimal Design for Regression Beta with Random Effect. J. of Stat. Sci.. 2017; 11 (1) :37-55
URL: http://jss.irstat.ir/article-1-426-en.html
Volume 11, Issue 1 (9-2017) Back to browse issues page
مجله علوم آماری – نشریه علمی پژوهشی انجمن آمار ایران Journal of Statistical Sciences
Persian site map - English site map - Created in 0.053 seconds with 796 queries by yektaweb 3571